# SDR AALA20140514001

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 73,528 hours, 38,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 ENTRY DOOR PORTABLE EMERGENCY FLASHLIGHT IS INOPERATIVE.  REPLACED PORTABLE FLASHLIGHT ASSEMBLY FOR LT NR 1 ENTRY DOOR, OPERATIONS CHECKED NORMAL.
